# SDR ASAA2012082492794

- Difficulty date: August 2, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 62,390 hours, 39,870 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C229086
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 500B RT SIDE HAS A CRACK .375 LONG EXTENDING INBD FROM EDGE OF THE 1.04 WIRE PENETRATION HOLE.  ACFT GROUNDED.  FRAME REPAIRED IAW SRM 53 00 07, REPAIR 13.  THIS IS A CAT B REPAIR.
